# SDR HEEA083026

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 12,083 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: PHI2062003
- Condition: Leaking
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX SEAL LEAKING. REPLACED WITH SERVICEABLE PART.
